# SDR FDEA201310032384

- Difficulty date: October 3, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N62211
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER SKIN FOUND CRACKED AT CUTOUT EDGE, 6 INCHES TO AFT EDGE AND 13.5 INCHES TO LOWER EDGE.  REPAIRED IAW EA F-5210-T0304134 PART 1. REPAIR IS MAJOR.
